# SDR UPS03840037

- Difficulty date: January 15, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 65,356 hours, 26,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Lower Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  STA 1400 INTERCOSTAL IS CORRODED BEYOND LIMITS AT RBL 49.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 53-2-0 FIG 23.
